Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Mathematics of Operations Research

Vol. 6, No. 3, Aug., 1981

Published by: INFORMS
Stable URL: http://www.jstor.org/stable/i288433

Table of Contents

Export Selected Citations
  1. Stable URL: http://www.jstor.org/stable/3689175
  2. Eitan Zemel
    Stable URL: http://www.jstor.org/stable/3689176
  3. Edward W. Packel
    Stable URL: http://www.jstor.org/stable/3689178
  4. J. Barzilai and A. Ben-Tal
    Stable URL: http://www.jstor.org/stable/3689179
  5. J. Michael Steele
    Stable URL: http://www.jstor.org/stable/3689180
  6. S. Lakshmivarahan and Kumpati S. Narendra
    Stable URL: http://www.jstor.org/stable/3689181
  7. J. Walrand and P. Varaiya
    Stable URL: http://www.jstor.org/stable/3689182
  8. Louis J. Billera and Joseph Raanan
    Stable URL: http://www.jstor.org/stable/3689184
  9. Eric Rosenberg
    Stable URL: http://www.jstor.org/stable/3689186
  10. Imre Bárány
    Stable URL: http://www.jstor.org/stable/3689187
  11. Henry W. Block and Thomas H. Savits
    Stable URL: http://www.jstor.org/stable/3689188
  12. Stable URL: http://www.jstor.org/stable/3689190